Fundamental solution for coupled magnetohydrodynamic flow equations


Bozkaya C. , Tezer-Sezgin M.

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.203, no.1, pp.125-144, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 203 Issue: 1
  • Publication Date: 2007
  • Doi Number: 10.1016/j.cam.2006.03.013
  • Title of Journal : JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
  • Page Numbers: pp.125-144
  • Keywords: MHD flow, fundamental solutions, BEM, BOUNDARY-ELEMENT METHOD, HIGH HARTMANN NUMBERS, FINITE-ELEMENT, DUCT FLOW, MHD FLOW, NUMERICAL-SOLUTION, RECTANGULAR DUCT, CHANNEL FLOWS

Abstract

In this paper, a fundamental solution for the coupled convection-diffusion type equations is derived. The boundary element method (BEM) application then, is established with this fundamental solution, for solving the coupled equations of steady magnetohydrodynamic (MHD) duct flow in the presence of an external oblique magnetic field. Thus, it is possible to solve MHD duct flow problems with the most general form of wall conductivities and for large values of Hartmann number. The results for velocity and induced magnetic field is visualized in terms of graphics for values of Hartmann number M <= 300. (c) 2006 Elsevier B.V. All rights reserved.